I know most people dont seem to have problems to much with steriods but on the medrol my body went a little crazy. I had IV infusions of it then was on 36mg for like a month I think? I had most of the side effects =( even with them I'd say it was worth sticking with them. I got my moon face pretty soon after the infusions, and it still isn't COMPLETELY gone, but is for the most part now that Im only on 4mg(YAY). I ate like ten teenage boys! PIZZA all day everyday LOL I magically only gained about ten lbs though. I had night sweats and insomnia that kept me up. Combination of lack of sleep and steriods and not feeling good made me a lovely person =) I was never mean at all, nope lol (heavy sarcasm). I held a lot of fluid in my legs which made it hard to walk when that was the problem they were trying to fix! My doc acted like most of the time all of that doesnt happen, but my luck is awesome and thats how my life is. And like I said even WITH all those problems I think it was still definitely worth it. I hope it makes you start feeling better fast with no problems!
Last edited by ritzbit; 07-23-2011 at 04:43 AM.
"A bad cold wouldn't be so annoying if it weren't for the advice of our friends."~ Kin Hubbard
Diagnosed: SLE, Raynauds, InterstitialLung Disease, GERD, Myositis, Vasculitis, Possible Sjogrens.
Medications: 400mg Plaquenil, 2000mg Cellcept, 10mg Norvasc, Nitroglycerin Patch, 20mg Prilosec, 10mg Flexeril, 4mg Medrol, 81mg Asprin.